# SDR CA090507009

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,970 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Bracket
- Part number: B4652
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 4 PC BRACKETS WERE FOUND CRACKED DURING MAGNETIC PARTICLE INSP OF PARTS. THE CRACKS WERE .1250 INCH LONG AND WERE AT THE WASHER END OF THE BRACKET. THE BRACKETS WERE REPLACED AND THE PROPELLER IS BEING ASSEMBLED. THESE DEFECTS HAVE BEEN REPORTED TO MFG.
